Generalized multivalued $F$-contractions on non-complete metric spaces

Document Type : Research Paper


Department of Mathematics, Faculty of Mathematics, University of Sistan and Baluchestan, P.O. Box 98135-674, Zahedan, Iran


In this paper, we explain a new generalized contractive condition for multivalued mappings and prove a fixed point theorem in metric spaces (not necessary complete) which extends some well-known results in the literature. Finally, as an application, we prove that a multivalued function satisfying a general linear functional inclusion admits a unique selection fulfilling the corresponding functional equation.


Volume 9, Issue 2
December 2018
Pages 71-84
  • Receive Date: 04 October 2016
  • Revise Date: 18 December 2017
  • Accept Date: 26 March 2018